Advertisement

A survey of SQ-universality

  • Paul E. Schupp
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 319)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. 1.)
    Hall, M., Subgroups of finite index in free groups, Canadian J. Math., 1(1949), 187–190.MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.)
    Higman, G., A finitely generated infinite simple group, J. London Math Soc. 26 (1951), 61–64.MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.)
    Higman, G., Neumann B., and Hanna Neumann, Embedding theorems for groups, J. London Math. Soc. 24 (1949), 247–254.MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.)
    Levin, F., Factor groups of the modular group, J. London Math. Soc. 43 (1968), 195–203.MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.)
    Neumann, B. H., Some remarks on infinite groups, J. London Math. Soc. 12 (1937), 120–127.zbMATHGoogle Scholar
  6. 6.)
    Neumann P., The SQ-universality of some finitely presented groups, to appear.Google Scholar
  7. 7.)
    Sacerdote, G., SQ-universality in one relator groups, J. London Math. Soc., to appear.Google Scholar
  8. 8.)
    Sacerdote, G., and Schupp, P., SQ-universality in HNN groups and one relator groups, J. London Math. Soc., to appear.Google Scholar
  9. 9.)
    Schupp, P., Small cancellation theory over free products with amalgamation, Math. Annalen 193 (1971), 255–264.MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.)
    Schupp, P., A survey of small cancellation theory, in Decision Problems and The Buinside Problem, North-Holland, 1972.Google Scholar

Copyright information

© Springer Verlag 1973

Authors and Affiliations

  • Paul E. Schupp

There are no affiliations available

Personalised recommendations